Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Simpson, Carlos T.
Moduli of representations of the fundamental group of a smooth projective variety I. Publications Mathématiques de l'IHÉS, 79 (1994), p. 47-129
Full text djvu | pdf | Reviews MR 96e:14012 | Zbl 0891.14005 | 5 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1994__79__47_0

Bibliography

[Ar] M. ARTIN, Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S., 36 (1969), 23-58.
Numdam |  MR 42 #3087 |  Zbl 0181.48802
[Be] J. BERNSTEIN, Course on D-modules, Harvard, 1983-1984.
[BT] A. BOREL, J. TITS, Eléments unipotents et sous-groupes paraboliques de groupes réductifs I, Invent. Math., 12 (1971), 95-104.  MR 45 #3419 |  Zbl 0238.20055
[Co] K. CORLETTE, Flat G-bundles with canonical metrics, J. Diff. Geom., 28 (1988), 361-382.  MR 89k:58066 |  Zbl 0676.58007
[De1] P. DELIGNE, Equations différentielles à points singuliers réguliers, Lect. Notes in Math., 163, Springer, New York (1970).  MR 54 #5232 |  Zbl 0244.14004
[De2] P. DELIGNE, Letter.
[DM] P. DELIGNE and J. MILNE, Tannakian categories, In Lect. Notes in Math., 900, Springer (1982), 101-228.  MR 84m:14046 |  Zbl 0477.14004
[Do1] S. K. DONALDSON, Anti self dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3), 50 (1985), 1-26.  MR 86h:58038 |  Zbl 0529.53018
[Do2] S. K. DONALDSON, Infinite determinants, stable bundles, and curvature, Duke Math. J., 54 (1987), 231-247.
Article |  MR 88g:32046 |  Zbl 0627.53052
[Do3] S. K. DONALDSON, Twisted harmonic maps and self-duality equations, Proc. London Math. Soc., 55 (1987), 127-131.  MR 88g:58040 |  Zbl 0634.53046
[Gi] D. GIESEKER, On the moduli of vector bundles on an algebraic surface, Ann. of Math., 106 (1977), 45-60.  MR 81h:14014 |  Zbl 0381.14003
[GM] W. GOLDMAN and J. MILLSON, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Publ. Math. I.H.E.S., 67 (1988), 43-96.
Numdam |  MR 90b:32041 |  Zbl 0678.53059
[Gr1] A. GROTHENDIECK, Eléments de géométrie algébrique, Several volumes in Publ. Math. I.H.E.S.
Numdam |  Zbl 0203.23301
[Gr2] A. GROTHENDIECK, Techniques de construction et théorèmes d'existence en géométrie algébrique, IV : Les schémas de Hilbert, Sém. Bourbaki, Exposé 221, volume 1960-1961.
Numdam |  Zbl 0236.14003
[Gr3] A. GROTHENDIECK, Crystals and the De Rham cohomology of schemes, Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam (1968).  MR 42 #4558 |  Zbl 0215.37102
[GS] V. Guillemin, S. Sternberg, Birational equivalence in symplectic geometry, Invent. Math., 97 (1989), 485-522.  MR 90f:58060 |  Zbl 0683.53033
[Ha] R. HARTSHORNE, Algebraic Geometry, Springer, New York (1977).  MR 57 #3116 |  Zbl 0367.14001
[Hi1] N. J. HITCHIN, The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3), 55 (1987), 59-126.  MR 89a:32021 |  Zbl 0634.53045
[Hi2] N. J. HITCHIN, Stable bundles and integrable systems, Duke Math. J., 54 (1987), 91-114.
Article |  MR 88i:58068 |  Zbl 0627.14024
[KN] G. KEMPF, L. NESS, On the lengths of vectors in representation spaces, Lect. Notes in Math., 732, Springer, Heidelberg (1982), 233-243.  MR 81i:14032 |  Zbl 0407.22012
[Ki] F. KIRWAN, Cohomology of Quotients in Symplectic and Algebraic Geometry, Princeton Univ. Press, Princeton (1984).  MR 86i:58050 |  Zbl 0553.14020
[Le] J. LE POTIER, Fibrés de Higgs et systèmes locaux, Séminaire Bourbaki 737 (1991).
Numdam |  MR 93e:14012 |  Zbl 0762.14011
[Lu] D. LUNA, Slices étales, Bull. Soc. Math. France, Mémoire 33 (1973), 81-105.
Numdam |  MR 49 #7269 |  Zbl 0286.14014
[Ma1] M. MARUYAMA, Moduli of stable sheaves, I : J. Math. Kyoto Univ., 17-1 (1977), 91-126 ; II : Ibid., 18-3 (1978), 557-614.
Article |  MR 56 #8567 |  Zbl 0374.14002
[Ma2] M. MARUYAMA, On boundedness of families of torsion free sheaves, J. Math. Kyoto Univ., 21-4 (1981), 673-701.
Article |  MR 83a:14019 |  Zbl 0495.14009
[Mt] MATSUSHIMA, See reference in Geometric Invariant Theory.
[MR1] V. B. MEHTA and A. RAMANATHAN, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann., 258 (1982), 213-224.  MR 83f:14013 |  Zbl 0473.14001
[MR2] V. B. MEHTA and A. RAMANATHAN, Restriction of stable sheaves and representations of the fundamental group, Invent. Math., 77 (1984), 163-172.  MR 85m:14026 |  Zbl 0525.55012
[Mo] V. V. MOROZOV, Proof of the regularity theorem (Russian), Usp. M. Nauk., XI (1956), 191-194.  MR 19,527c |  Zbl 0071.25802
[Mu] D. MUMFORD, Geometric Invariant Theory, Springer Verlag, New York (1965).  MR 35 #5451 |  Zbl 0147.39304
[NS] M. S. NARASIMHAN and C. S. SESHADRI, Stable and unitary bundles on a compact Riemann surface, Ann. of Math., 82 (1965), 540-564.  MR 32 #1725 |  Zbl 0171.04803
[Ni1] N. NITSURE, Moduli space of semistable pairs on a curve, Proc. London Math. Soc., 62 (1991), 275-300.  MR 92a:14010 |  Zbl 0733.14005
[Ni2] N. NITSURE, Moduli of semi-stable logarithmic connections, Jour. Amer. Math. Soc., 6 (1993), 597-610.  MR 93i:32025 |  Zbl 0807.14007
[No] M. V. NORI, On the representations of the fundamental group, Compositio Math., 33 (1976), 29-41.
Numdam |  MR 54 #5237 |  Zbl 0337.14016
[Ox] W. M. OXBURY, Spectral curves of vector bundle endomorphisms, preprint, Kyoto University (1988).
[Ru] W. RUDIN, Real and Complex Analysis, Mac Graw-Hill, New York (1974).  MR 49 #8783 |  Zbl 0278.26001
[Sa] N. SAAVEDRA RIVANO, Catégories tannakiennes, Lect. Notes in Math., 265 Springer, (1972).  MR 49 #2769 |  Zbl 0241.14008
[Se1] C. S. SESHADRI, Space of unitary vector bundles on a compact Riemann surface, Ann. of Math., 85 (1967), 303-336.  MR 38 #1693 |  Zbl 0173.23001
[Se2] C. S. SESHADRI, Mumford's conjecture for GL(2) and applications, Bombay Colloquium, Oxford University Press (1968), 347-371.  MR 41 #6858 |  Zbl 0194.51702
[Si1] C. SIMPSON, Yang-Mills theory and uniformization, Lett. Math. Phys., 14 (1987), 371-377.  MR 89a:32034 |  Zbl 0635.32017
[Si2] C. SIMPSON, Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, Journal of the A.M.S., 1 (1988), 867-918.  MR 90e:58026 |  Zbl 0669.58008
[Si3] C. SIMPSON, Nonabelian Hodge theory, International Congress of Mathematicians, Kyoto 1990, Proceedings, Springer, Tokyo (1991), 747-756.  MR 93c:14010 |  Zbl 0765.14005
[Si4] C. SIMPSON, A lower bound for the monodromy of ordinary differential equations, Analytic and Algebraic Geometry, Tokyo 1990, Proceedings, Springer, Tokyo (1991), 198-230.  MR 95d:32025 |  Zbl 0813.32020
[Si5] C. SIMPSON, Higgs bundles and local systems, Publ. Math. I.H.E.S., 75 (1992), 5-95.
Numdam |  MR 94d:32027 |  Zbl 0814.32003
[Uh] K. K. UHLENBECK, Connections with Lp bounds on curvature, Commun. Math. Phys., 83 (1982), 31-42.
Article |  MR 83e:53035 |  Zbl 0499.58019
[UY] K. K. UHLENBECK and S. T. YAU, On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure and Appl. Math., 39-S (1986), 257-293.  MR 88i:58154 |  Zbl 0615.58045
Copyright Cellule MathDoc 2014 | Credit | Site Map